# SDR AALA20131122002

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 64,125 hours, 33,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS WERE AT ROW 21 BOTH SIDES INOPERATIVE.  REPLACED BATTERY PACKS FOR EXIT SIGNS. OPERATIONS CHECKED NORMAL.
